Jump to content

Tarceva = Cornea damage???


Kellie

Recommended Posts

I'm on week 12 of Tarceva. I have moderate but manageable rash and dry skin. At 7 weeks I had an 80% reduction of my stage IV nsclc. I thought this was God sent and a second chance at life! Now I am having itchy irritated eyes that is affecting my vision, making it slightly fuzzy and cloudy. I had my eyes checked and the corneas are actually pitted with damage. The suspicion is that it will continue to deteriorate until I am blind as long as I stay on the medication. I've had other chemo and they all made me sick and I landed in the hospital with anemia and neutropenia. What do I do now???

:cry:

Link to comment
Share on other sites

Oh Kellie,

I'm sorry to hear this. Have you spoken with your oncologist about this yet? Is there a way they can reduce the dosage of Tarceva. I have a friend on Tarceva that was having eye issues and they reduced the dosage of tarceva after giving her an MRI to rule out any brain metastasis.

Hang in there and please keep us posted. My very best hopes and prayers for you.

Hugs,

Katie

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.